MAUDE Adverse Event Report: BECTON DICKINSON 105"ADMIN SET 20DP, W/2 Y SITE, CV CLMPS; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON 105"ADMIN SET 20DP, W/2 Y SITE, CV CLMPS; INTRAVASCULAR ADMINISTRATION SET
Model Number B2-70072
Medical Device Problem Code Backflow (1064)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturing location for this product is (b)(4).This site is an oem manufacturing site.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 105"admin set 20dp, w/2 y site, cv clmps had backflow.This occurred on 2 occasions.The following information was provided by the initial reporter: it was reported by the customer that the primary set was backflowing into the secondary set.

Brand Name
105"ADMIN SET 20DP, W/2 Y SITE, CV CLMPS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key12140145
Report Number2243072-2021-01834
Device Sequence Number14403093
Product Code FPA
UDI-Device Identifier00814371020198
UDI-Public00814371020198
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/04/2023
Device Model NumberB2-70072
Device Catalogue NumberB2-70072
Device Lot Number20085276
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2021
Initial Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1